# SDR DL76P954584

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- System (JASC): 2330 · Entertainment System
- Part: Projector
- Condition: Failed
- Location: Cabin
- Component: 257012489
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, AFTER MOVIE WAS SHOWN AND DURING HBO VIDEO BEGAN TO SMELL LIKE OVERHEATED ELECTRICS.  TRACED TO C-ZONE PROJECTOR.  DEACT PROJECTOR, REPLACED MID PROJECTOR AND OPS NML.  MCO AND PLACARD REMOVED.
